# SDR A6WA201040924

- Difficulty date: November 13, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME AT FS 338.00 CRACKED ON UPPER END.  REMOVED CRACKED SECTION AND SPLICED IN NEW SECTION FROM NEW SERVICEABLE PN 601R31902-5 IAW REO 601R-52-11-402, REV H, REPAIR I.
